Global Analysis of a Model for Capillary Water Waves in Two Dimensions

Alexandru D. Ionescu, Fabio Pusateri

Research output: Contribution to journalArticle

20 Scopus citations

Abstract

In this paper we prove a global regularity result for a quadratic quasilinear model associated to the water waves system with surface tension and no gravity in dimension 2 (the capillary waves system). The model we consider here retains most of the difficulties of the full capillary water waves system, including the delicate time resonance structure and modified scattering. It is slightly simpler, however, at the technical level, and our goal here is to present our method in this simplified situation. The analysis of the full system is presented in a preprint by the authors (2014).

Original languageEnglish (US)
Pages (from-to)2015-2071
Number of pages57
JournalCommunications on Pure and Applied Mathematics
Volume69
Issue number11
DOIs
StatePublished - Nov 1 2016

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Global Analysis of a Model for Capillary Water Waves in Two Dimensions'. Together they form a unique fingerprint.

Cite this